# SDR CA010621007

- Difficulty date: April 19, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 12,470 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 7565T
- Condition: Failed
- Location: Drive Gear
- Part time: 295 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WENT OFF LINE AND WOULD NO LONGER SUPPLY POWER. THE ALTERNATOR WS REMOVED FOR REPLACEMENT. IT WAS NOTED THAT THE ALTERNATOR DID NOT HAVE A NUT INSTALLED ON SPLINE DRIVE. THE SPLINE DRIVE WAS NOTED TO BE SHEARED. THE ALTERNATOR WAS RETURNED TO THE MANUFACTURER FOR WARRANTY CONSIDERATIONS.
